About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 896168, 3 pages
http://dx.doi.org/10.1155/2013/896168
Research Article

Lower Bounds of Periods of Periodic Solutions for a Class of Differential Equations with Variable Delays

School of Mathematics and Statistics, Central South University, Changsha 410083, China

Received 2 June 2013; Accepted 25 July 2013

Academic Editor: Nazim Idrisoglu Mahmudov

Copyright © 2013 Xin-Ge Liu and Mei-Lan Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Han, “Bifurcations of periodic solutions of delay differential equations,” Journal of Differential Equations, vol. 189, no. 2, pp. 396–411, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Gopalsamy, X. Z. He, and L. Z. Wen, “On a periodic neutral logistic equation,” Glasgow Mathematical Journal, vol. 33, no. 3, pp. 281–286, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. Dormayer, “The stability of special symmetric solutions of x˙(t)=αf(x(t-1)) with small amplitudes,” Nonlinear Analysis. Theory, Methods & Applications, vol. 14, no. 8, pp. 701–715, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Li, X.-Z. He, and Z. Liu, “Hamiltonian symmetric groups and multiple periodic solutions of differential delay equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 35, no. 4, pp. 457–474, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. Fei, “Multiple periodic solutions of differential delay equations via Hamiltonian systems. I,” Nonlinear Analysis. Theory, Methods & Applications, vol. 65, no. 1, pp. 25–39, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Kuang and A. Feldstein, “Boundedness of solutions of a nonlinear nonautonomous neutral delay equation,” Journal of Mathematical Analysis and Applications, vol. 156, no. 1, pp. 293–304, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. Liu and Y. Mao, “Existence theorem for periodic solutions of higher order nonlinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 216, no. 2, pp. 481–490, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Lu and W. Ge, “Existence of positive periodic solutions for neutral logarithmic population model with multiple delays,” Journal of Computational and Applied Mathematics, vol. 166, no. 2, pp. 371–383, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Luo and Z. Luo, “Existence of positive periodic solutions for neutral multi-delay logarithmic population model,” Applied Mathematics and Computation, vol. 216, no. 4, pp. 1310–1315, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M.-L. Tang, X.-G. Liu, and X.-B. Liu, “New results on periodic solutions for a kind of Rayleigh equation,” Applications of Mathematics, vol. 54, no. 1, pp. 79–85, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. A. Yorke, “Periods of periodic solutions and the Lipschitz constant,” Proceedings of the American Mathematical Society, vol. 22, pp. 509–512, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Lasota and J. A. Yorke, “Bounds for periodic solutions of differential equations in Banach spaces,” Journal of Differential Equations, vol. 10, pp. 83–91, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Y. Li, “Bounds for the periods of periodic solutions of differential delay equations,” Journal of Mathematical Analysis and Applications, vol. 49, pp. 124–129, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. N. Busenberg, D. C. Fisher, and M. Martelli, “Better bounds for periodic solutions of differential equations in Banach spaces,” Proceedings of the American Mathematical Society, vol. 98, no. 2, pp. 376–378, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Mawhin and W. Walter, “A general symmetry principle and some implications,” Journal of Mathematical Analysis and Applications, vol. 186, no. 3, pp. 778–798, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. A. Zevin and M. A. Pinsky, “Minimal periods of periodic solutions of some Lipschitzian differential equations,” Applied Mathematics Letters, vol. 22, no. 10, pp. 1562–1566, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Domoshnitsky, R. Hakl, and J. Sremr, “Component-wise positivity of solutions to periodic boundary value problem for linear functional differential systems,” Journal of Inequalities and Applications, vol. 2012, article 112, 2012. View at Publisher · View at Google Scholar
  18. R. Cheng and D. Zhang, “A generalized Wirtinger's inequality with applications to a class of ordinary differential equations,” Journal of Inequalities and Applications, vol. 2009, Article ID 710475, 7 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus